# SDR AALA201903018004

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 79,789 hours, 12,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20HJ AND SEAT 21HJ EMERGENCY LIGHTS WERE INOPERATIVE,  REMOVED AND REPLACED THE POWER SUPPLY M1209 AT SEAT 20 HJ IAW AMM 33-51-07. OPS CHECKED NORMAL.
